# SDR AALA20150825009

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 88,084 hours, 40,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT STATION 1437 BETWEEN L3L & L4L.  ACCOMPLISHED DOUBLER REPAIR IAW SRM 53-04-00-001.
